# SDR SWAA2023120527140

- Difficulty date: December 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 40,816 hours, 24,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE AFT EMERGENCY SLIDE BUNCHED UP ON BOTTOM OF DOOR WHEN GIRT BAR ARMED<[01] ADJUSTED PER M.M 25-66-01; NO DEFECTS FOUND
